# SDR UIEA2021080201674

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING APU FAULTED OIL QTY SHOWED NORMAL. ON 2ND ATTEMPT OIL QTY SHOWED .25, IT THEN CLIMBED TO .75, TRIED 3RD ATTEMPT OIL Q FULL AND STARTED NORMALLY( NOTED BY MX. PERFORMED 3 ATTEMPTS IAW AMM 49-11-00. ALL ATTEMPTS SUCCESSFUL. NO OTHER DEFECTS NOTED AT THIS TIME. )
